Welcome, Guest
Username: Password: Remember me
MMS: sodium chlorite (NaClO2) 28%
MMS1 or Activated MMS: chlorine dioxide (ClO2)
  • Page:
  • 1

TOPIC:

Painful skin reaction for the last two weeks after MMS1 11 Dec 2021 07:24 #72960

  • sundrythoughts
  • sundrythoughts's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
Around the end of November I decided to give MMS1 a try. I looked over the protocols on Andreas Kalcker's site and decided to start with the maintenance protocol which is ramped up from 1 drop once a day to 3 drops 3 times per day. Once I got to the third day, I began to have a strange sensation on the right half of my body between the bottom of my rib cage and part way down my thigh. Any touch to that area felt ever so slightly painful and I began to notice every rub of my clothing on the skin. Within a couple days I began to have skin rashes with easily popped, non-painful pimples. I decided to stop taking MMS and afterwards the rashes stopped spreading. The pimples have disappeared now with just a few scabs remaining, but the skin sensitivity and pain from touch have not gone away. I'm curious if anyone else has experienced this sort of reaction and on just one side of the body. What can I do to get over this more quickly? It actually make me walk with a limp sometimes because of the clothing that rubs against the sensitive skin. Any suggestions are greatly appreciated. 
Attachments:

Please Log in or Create an account to join the conversation.

Painful skin reaction for the last two weeks after MMS1 12 Dec 2021 22:54 #72977

  • Gräftn
  • Gräftn's Avatar
  • Offline
  • Senior Member
  • Senior Member
  • Posts: 63
  • Thank you received: 172
I can sympathize with you.  When I was a small boy a rash appeared on the right side of my chest and armpit.  We thought it was from poison ivy and treated with ointment to no avail.  It turned out to be caused from strep virus and a packet of penicillin pills was the cure. (50 years ago).  
The LORD is good, a strong hold in the day of trouble; and he knoweth them that trust in him. (Nahum 1.7)

Please Log in or Create an account to join the conversation.

Painful skin reaction for the last two weeks after MMS1 05 Jan 2022 16:11 #73319

  • sundrythoughts
  • sundrythoughts's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
Update: I continually applied Calendula ointment multiple times each day and after a couple weeks the pain ceased and almost all the itching went away. However, since that time I decided I would put MMS on the back burner for now and try some Black Seed Oil. I started off taking the recommended dosage on the bottle which was (I think) 4.5ml per day. After 3 or 4 days, I now have an internal pain radiating throughout the right side of my upper body in the rib cage area, and I'm unable to sleep on my right side because of the pain. It's interesting that this reaction is also only on the right side just as the MMS skin breakout was only on my right side. Using Ibuprofen has again helped control the pain from the reaction.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1